# SDR 2014FA0000484

- Difficulty date: August 19, 2014
- Submitted: August 19, 2014
- Operation: General aviation
- Aircraft: N339SM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK458
- Aircraft time: 3,287 hours, 2,921 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Control Switch
- Part number: 1283200311
- Condition: Failed
- Location: Vent Blower
- Part time: 3,287 hours, 2,921 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN VENT BLOWER WAS FOUND INOPERATIVE DURING PHASE INSPECTION OPS CHECKS.  FOUND VENT BLOWER CONTROL SWITCH HAD FALLEN APART, RIVETS HOLDING SWITCH TOGETHER HAD PULLED THROUGH PLASTIC HOUSING ALLOWING BACK OF SWITCH TO PARTIALLY SEPARATE FROM THE FRONT.  ALSO FOUND INSULATOR SHEET USED FOR SEPARATING THE CONNECTOR TERMINALS HAD FALLEN OUT.
